Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 310, NWS Tulsa, OK

June 1, 2025Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2025, 12:23 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2025, 12:23 AM CDT (05:23 UTC)
Expired
Jun 1, 2025, 1:00 AM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 106 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

058 
WUUS54 KTSA 010523
SVRTSA
OKC113-117-010600-
/O.NEW.KTSA.SV.W.0310.250601T0523Z-250601T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1223 AM CDT Sun Jun 1 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  West central Osage County in northeastern Oklahoma...
  Northwestern Pawnee County in northeastern Oklahoma...

* Until 100 AM CDT.

* At 1223 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles north of Marland to 5 miles northwest of Red
  Rock, moving east at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* These severe thunderstorms will remain over mainly rural areas of
  west central Osage and northwestern Pawnee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3669 9706 3667 9674 3637 9687 3644 9703
      3651 9703 3651 9701 3653 9698 3653 9696
      3655 9692 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704
TIME...MOT...LOC 0523Z 291DEG 34KT 3664 9715 3649 9726 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
467 
WWUS54 KTSA 010545
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1245 AM CDT Sun Jun 1 2025

OKC113-117-010600-
/O.CON.KTSA.SV.W.0310.000000T0000Z-250601T0600Z/
Osage OK-Pawnee OK-
1245 AM CDT Sun Jun 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WEST CENTRAL OSAGE AND NORTHWESTERN PAWNEE COUNTIES...

At 1244 AM CDT, a severe thunderstorm was located 8 miles northwest
of Ralston, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Osage and northwestern Pawnee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3668 9690 3667 9674 3637 9687 3644 9703
      3651 9703 3651 9701 3653 9698 3653 9696
      3655 9692 3655 9690 3658 9689 3660 9692
TIME...MOT...LOC 0544Z 284DEG 36KT 3655 9688 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
521 
WWUS54 KTSA 010601
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
101 AM CDT Sun Jun 1 2025

OKC113-117-010611-
/O.EXP.KTSA.SV.W.0310.000000T0000Z-250601T0600Z/
Osage OK-Pawnee OK-
101 AM CDT Sun Jun 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

&&

LAT...LON 3668 9690 3667 9674 3637 9687 3644 9703
      3651 9703 3651 9701 3653 9698 3653 9696
      3655 9692 3655 9690 3658 9689 3660 9692
TIME...MOT...LOC 0601Z 291DEG 34KT 3650 9671 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:16 AM CDT, 7 minutes earlier. Its key messages:

  • Issued at 320 PM CDT Sat May 31 2025
  • Thunderstorm chances, including some severe weather potential, increase late this afternoon into tonight.
  • Unsettled weather next week, with daily shower and storm chances, including increasing potential for severe weather.
  • Heavy rain threat also exists next week with multiple inches of rainfall forecast. Additional rainfall on top of recent rains will quickly increase flash as well as river flood concerns.
Area forecast discussion, Jun 1, 12:16 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1216 AM CDT Sun Jun 1 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 320 PM CDT Sat May 31 2025

  - Thunderstorm chances, including some severe weather potential,
    increase late this afternoon into tonight.

  - Unsettled weather next week, with daily shower and storm
    chances, including increasing potential for severe weather.

  - Heavy rain threat also exists next week with multiple inches
    of rainfall forecast. Additional rainfall on top of recent
    rains will quickly increase flash as well as river flood
    concerns.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 934 PM CDT Sat May 31 2025

Cluster of showers and storms across north central OK likely mark
the early stages of the expected increase in convection in advance
of the compact wave currently over N KS. 00z regional soundings
sampled a notable dry layer in the lowest levels while elevated
parcels have rather unimpressive instability profiles. Lapse rates
will steepen somewhat as the upper trough passes and forcing will
deepen along the elevated frontal zone so the idea of increasing
convective coverage appears on track. Fcst instability profiles
remain rather benign so any severe threat is likely to remain
isolated. Brief instances of large hail and localized gusty winds
within the dry sub cloud layer will be the primary hazards. The
forecast will trend toward higher coverage of overnight precip
into SE OK otherwise the forecast is largely on track.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 320 PM CDT Sat May 31 2025

The shortwave across northwest Arkansas Sunday morning is progged
to move southeast through the region and exit Sunday afternoon.
Before the wave departs, there is an isolated potential for a
couple showers to develop within the terrain locations of western
Arkansas Sunday afternoon. For now will keep PoPs just below
mentionable criteria for these locations. In the wake of the
departing wave, scattering cloud cover will help temps warm into
the low/mid 80s Sunday afternoon.

Ridge of high pressure moves into the region Sunday night and
quickly exits Monday. In response, breezy southerly low level
flow returns Monday and quickly increases low level moisture over
the CWA. These conditions should aid afternoon temps to warm into
the mid/upper 80s and be the warmest day of the upcoming week.

Shower and storm chances develop again across parts of eastern
Oklahoma Monday night with an increasing low level jet as another
shortwave moves out into the Central Plains late Monday night.
This wave slowly moves eastward through the Plains Tuesday with a
cold front dropping southeast into the CWA Tuesday evening. The
combination of these features will continue storm chances over the
CWA and increase severe potentials along and ahead of the cold
front as it enters the region. Severe potentials focused
along/near the boundary Tuesday evening are forecast to be the
greater severe potential of the upcoming week. This boundary looks
to push into southeast Oklahoma and west central Arkansas
Wednesday morning and remain over the CWA, either as a surface
front or in an elevated frontal position across the region. Either
way, shower and storm chances continue Wednesday. Severe
potential Wednesday will depend on the location of the boundary
and the amount of instability south of it.

Additional shortwaves are forecast to move through the
Central/Southern Plains during the second half of next week. At
the same time, indications are that some form of the frontal
boundary could hold over the region into late week as well. Thus,
will continue shower and thunderstorm chances Thursday and Friday.
Depending on the model of choice, additional precip chances could
extend into next weekend as well.

The multiple rounds of storms through next week interacting with
low level moisture constantly being reinforced into the region
will create a heavy rain threat each day. This threat will likely
become the main concern going into the second half of the week.
Each days rainfall on top of the day before and the most recent
rains will quickly increase concerns for flash flooding as well as
river/stream flooding. Persons with interests along main- stem
rivers and streams should continue to monitor latest forecasts, as
ensemble data shows the potential for multiple rivers to develop
flood impacts during the second half of next week. Also, with
efficient rain producing storms, flash flooding impacts could
quickly develop. At this time, multiple inches of rainfall are
forecast next week and these amounts/locations will continue to be
updated as we go through the week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1216 AM CDT Sun Jun 1 2025

Scattered to numerous showers and thunderstorms have developed past
few hours across sern KS, and have pushed into far nern OK. This
activity will continue to increase across ern OK and nwrn AR through
the night as a short wave translates into the area from the north.
Weak instability coupled with strong deep layer wind shear will
allow some of the thunderstorms to be strong to marginally severe.
The instability tapers off from north and west to southeast.
Continued TEMPO groups ern OK sites, with PROB30 groups nwrn AR.
MVFR/some IFR visibilities and lightning will be the greatest impact
to terminals affected by this activity, although brief, gusty wind
is also possible. Improving conditions expected from north to south
late tonight through mid morning Sunday, with VFR conditions expected
areawide mid/late morning through the end of the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  64  87  71 /  10   0   0  20
FSM   84  64  89  70 /  10   0   0   0
MLC   83  65  87  71 /  20   0   0  10
BVO   85  61  87  69 /   0   0   0  30
FYV   82  61  86  68 /  10   0   0  10
BYV   82  61  85  68 /  10   0   0   0
MKO   83  64  86  70 /  10   0   0  10
MIO   82  62  85  71 /   0   0   0  10
F10   83  64  86  72 /  10   0   0  10
HHW   82  65  86  70 /  30   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....20
AVIATION...69
Hazardous weather outlook, May 31, 4:49 PM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
449 PM CDT Sat May 31 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
449 PM CDT Sat May 31 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 9 PM.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 9 PM.

DISCUSSION...
Thunderstorms are expected to spread into northeast Oklahoma
by mid to late evening and gradually expand in coverage as they
spread southeastward through the overnight hours. A few severe
storms will be possible with large hail and locally damaging
winds the primary hazards. Locally heavy rainfall is also possible
and could lead to isolated flooding concerns into the overnight
hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...No Hazards.
MONDAY...Thunderstorm and High Wind Potential.
TUESDAY...Severe Thunderstorm and Heavy Rain Potential.
WEDNESDAY through FRIDAY...Thunderstorm and Heavy Rain Potential.

EXTENDED DISCUSSION...
An active weather pattern will develop next week with near daily
thunderstorm chances. Scattered thunderstorms are expected to
develop across parts of eastern Oklahoma Monday night and into
early Tuesday morning. More widespread coverage of thunderstorms
remains on track for Tuesday afternoon into Tuesday night as a cold
front moves into the region from the north. Severe weather remains
likely during this time frame. The front will linger across the
region for much of the next week, serving as a continued focus for
additional shower and thunderstorm development. Although a threat
for severe weather will persist to some degree Wednesday into
Friday, heavy rain and flooding threats should increasingly become
the main concern, with potential for both flash and mainstem river
flooding. Expect the details to be fine tuned with time.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:12 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee48 min
Jun 1, 2:38 AM CDTSpecial Weather StatementTSAMayes, Rogers52 min
Jun 1, 2:43 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers24 min
Jun 1, 3:09 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee51 min
Jun 1, 4:00 AM CDTSpecial Weather StatementTSALatimer, Pittsburg45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.